# SDR SWAA2023053130355

- Difficulty date: April 21, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 63,400 hours, 32,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR NEED ADJUSTMENT<[01] ACCOMPLISHED FWD ENTRY DOOR ADJUSTMENT AND TEST PER B737 AMM 52-11-00-820-801-NG;[02] VERIFIED ADJUSTMENT
